MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Codes Thermal Decomposition of Device (1071); Arcing (2583); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported that a fresenius 2008t hemodialysis (hd) machine produced an electric arc which came from the power supply.The biomed said the machine was initially pulled from the treatment floor for failing an unknown test during set-up.There was no patient involvement associated with the event.When the machine was turned on for testing, a spark (or arc) was observed coming from the power supply.The machine was immediately turned off and unplugged.Upon further inspection, a burnt wire was identified on the back of the power supply board.The biomed said the wire looked scorched or blackened.A burnt electrical smell was also reported to be present.No other components were found to be damaged.It is believed that the power supply was the original fresenius part that came with the system.The biomed replaced the power supply unit and this reportedly resolved the issue.The machine subsequently passed testing and was returned to service.The biomed stated the machine had 45,384 operating hours on it.It was confirmed the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and had no previous history of failing the electrical leakage test.The faulty power supply was sent back for evaluation, and a photo of the damage was provided for review.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).However, a photograph of the sample was provided for review.In the provided photo, thermal decomposition was observed on the wires.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event was confirmed by referencing the provided photo.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24242559
Report Number0008030665-2026-00215
Device Sequence Number9971279
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown